×

Un exemple concernant le comportement asymptotique de la solution du problème \(du/dt+\partial\varphi(\mu)\ni=0\). (French) Zbl 0386.47041


MSC:

47H20 Semigroups of nonlinear operators
47H05 Monotone operators and generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Brézis, H., Opérateurs Maximaux Monotones, (Lecture Notes No. 5 (1975), North-Holland: North-Holland Amsterdam) · Zbl 0252.47055
[2] Bruck, R. E., Asymptotic convergence of nonlinear contraction semi-groupes in Hilbert space, J. Funct. Analysis, 18, 15-26 (1975) · Zbl 0319.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.